Correlation Engine 2.0
Clear Search sequence regions


Acral erythema (palmoplantar erythrodysesthesia) is a localized skin side effect that is seen most often in patients receiving cytarabine, liposomal pegylated doxorubicin, capecitabine, and 5-fluorouracil. It is characterized by painful erythema of both palms and soles with symmetrically well-defined borders, which may progress to bullae formation and desquamation. It is frequently occurred in patients with acute myeloid leukemia and lymphoma. Here, we reported 2 cases of acral erythema that developed during cytarabin-etoposide and cytarabine-mitoxantrone combination treatment for acute myeloid leukemia. Although rarely reported in children, pediatricians should especially be aware of this reaction when taking care of children who receive chemotherapy.

Citation

Serap Ozmen, Mahmut Dogru, Ceyhun Bozkurt, Ayse Ceyda Kocaoglu. Probable cytarabine-induced acral erythema: report of 2 pediatric cases. Journal of pediatric hematology/oncology. 2013 Jan;35(1):e11-3

Expand section icon Mesh Tags

Expand section icon Substances


PMID: 22767133

View Full Text